# SDR FDEA201408072103

- Difficulty date: August 7, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,111 hours, 17,210 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB3027501
- Part serial: 48202
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE DROOP EXTERIOR SKIN FOUND CRACKED.  LE DROOP ASSEMBLY REMOVED AND REPLACED WITH SERVICEABLE ASSEMBLY AS PER AMM 27-80-10-4 REVISION 79.1 LEADING EDGE DROOP ASSEMBLY ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-10-5 REVISION 79.1.  FOUND SATISFACTORY.  REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REVISION 122.
